Seguir
Jarod Alper
Jarod Alper
Senior Lecturer of Mathematics, Australian National University
E-mail confirmado em anu.edu.au - Página inicial
Título
Citado por
Citado por
Ano
Good moduli spaces for Artin stacks
J Alper
Annales de l'Institut Fourier 63 (6), 2349-2402, 2013
279*2013
A Luna étale slice theorem for algebraic stacks
J Alper, J Hall, D Rydh
Annals of Mathematics 191 (3), 675-738, 2020
1012020
Adequate moduli spaces and geometrically reductive group schemes
J Alper
Algebraic Geometry 1 (4), 489-531, 2014
62*2014
Existence of moduli spaces for algebraic stacks
J Alper, D Halpern-Leistner, J Heinloth
arXiv preprint arXiv:1812.01128, 2018
502018
Reductivity of the automorphism group of K-polystable Fano varieties
J Alper, H Blum, D Halpern-Leistner, C Xu
Inventiones mathematicae 222 (3), 995-1032, 2020
452020
On the local quotient structure of Artin stacks
J Alper
Journal of Pure and Applied Algebra 214 (9), 1576-1591, 2010
452010
Singularities with G_m-action and the log minimal model program for
J Alper, M Fedorchuk, DI Smyth
arXiv preprint arXiv:1010.3751, 2010
39*2010
Second flip in the Hassett–Keel program: existence of good moduli spaces
J Alper, M Fedorchuk, DI Smyth
Compositio Mathematica 153 (8), 1584-1609, 2017
302017
Finite Hilbert stability of (bi) canonical curves
J Alper, M Fedorchuk, DI Smyth
Inventiones mathematicae 191 (3), 671-718, 2013
302013
The\'etale local structure of algebraic stacks
J Alper, J Hall, D Rydh
arXiv preprint arXiv:1912.06162, 2019
292019
Second flip in the Hassett–Keel program: a local description
J Alper, M Fedorchuk, DI Smyth, F van der Wyck
Compositio Mathematica 153 (8), 1547-1583, 2017
242017
Weakly proper moduli stacks of curves
J Alper, DI Smyth, F van der Wyck
arXiv preprint arXiv:1012.0538, 2010
23*2010
Equivariant versal deformations of semistable curves
J Alper, A Kresch
Michigan Mathematical Journal 65 (2), 227-250, 2016
192016
GIT Constructions of Log Canonical Models of M_g
J Alper, D Hyeon
arXiv preprint arXiv:1109.2173, 2011
182011
On the choice of random directions for stochastic approximation algorithms
J Theiler, J Alper
IEEE Transactions on Automatic Control 51 (3), 476-481, 2006
182006
Associated forms in classical invariant theory and their applications to hypersurface singularities
J Alper, A Isaev
Mathematische Annalen 360 (3), 799-823, 2014
162014
Log minimal model program for the moduli space of stable curves: The second flip
J Alper, M Fedorchuk, DI Smyth, F Van der Wyck
arXiv preprint arXiv:1308.1148, 2013
152013
A lower bound for the determinantal complexity of a hypersurface
J Alper, T Bogart, M Velasco
Foundations of Computational Mathematics 17 (3), 829-836, 2017
142017
Associated forms and hypersurface singularities: the binary case
J Alper, A Isaev
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (745 …, 2018
132018
Second flip in the Hassett–Keel program: projectivity
J Alper, M Fedorchuk, DI Smyth
International Mathematics Research Notices 2017 (24), 7375-7419, 2017
112017
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20